RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 88, Issue 5, Pages 753–758 (Mi mz8911)  

This article is cited in 1 scientific paper (total in 1 paper)

A Generalization of Jentzsch's Theorem

E. A. Lebedeva

Kursk State University

Abstract: We study the asymptotic behavior of the roots of polynomials given by a linear summation method for partial sums of the Fourier series.

Keywords: Jentzsch's theorem, polynomial, Fourier series, Laurent series, Bernstein polynomial, Cauchy bound, Vitali's theorem, Hurwitz theorem

DOI: https://doi.org/10.4213/mzm8911

Full text: PDF file (420 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 88:5, 717–722

Bibliographic databases:

Document Type: Article
UDC: 517.5
Received: 22.09.2008
Revised: 21.05.2010

Citation: E. A. Lebedeva, “A Generalization of Jentzsch's Theorem”, Mat. Zametki, 88:5 (2010), 753–758; Math. Notes, 88:5 (2010), 717–722

Citation in format AMSBIB
\Bibitem{Leb10}
\by E.~A.~Lebedeva
\paper A Generalization of Jentzsch's Theorem
\jour Mat. Zametki
\yr 2010
\vol 88
\issue 5
\pages 753--758
\mathnet{http://mi.mathnet.ru/mz8911}
\crossref{https://doi.org/10.4213/mzm8911}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2868397}
\transl
\jour Math. Notes
\yr 2010
\vol 88
\issue 5
\pages 717--722
\crossref{https://doi.org/10.1134/S0001434610110106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288489700010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78651253861}


Linking options:
  • http://mi.mathnet.ru/eng/mz8911
  • https://doi.org/10.4213/mzm8911
  • http://mi.mathnet.ru/eng/mz/v88/i5/p753

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “Padé–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets”, Russian Math. Surveys, 66:6 (2011), 1015–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:269
    Full text:52
    References:35
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019